[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 2 (Vol. 6, No. 2 2020) ::
Mathematical Researches 2020, 6(2): 207-214 Back to browse issues page
Existence of Two Solutions for Nonlinear Difference Equations Involving p(k)-Laplacian Operator and Boundary Value Conditions
Mohsen Khaleghi Moghadam 1, Yasser Khalili2
1- Sari Agricultural Sciences and Natural Resources University , mohsen.khaleghi@rocketmail.com
2- Sari Agricultural Sciences and Natural Resources University
Abstract:   (98 Views)
In this paper, we deal with the existence of at least 
two solutions for an anisotropic discrete non-linear problem involving p(k)-Laplacian with
Dirichlet boundary value conditions. The technical approach is based on  a two critical
points theorem for differentiable functionals. Two examples are inserted to illustrate the
importance of main results../files/site1/files/62/6Abstract.pdf
Keywords: Discrete nonlinear boundary value problems, nontrivial solution, variational methods, critical point theory
Full-Text [PDF 452 kb]   (31 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/03/19 | Accepted: 2020/01/4 | Published: 2020/08/22 | ePublished: 2020/08/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khaleghi Moghadam M, Khalili Y. Existence of Two Solutions for Nonlinear Difference Equations Involving p(k)-Laplacian Operator and Boundary Value Conditions. Mathematical Researches. 2020; 6 (2) :207-214
URL: http://mmr.khu.ac.ir/article-1-2762-en.html


Volume 6, Issue 2 (Vol. 6, No. 2 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.11 seconds with 30 queries by YEKTAWEB 4227